Alert archive / Arkansas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 4, NWS Memphis, TN

January 11, 20206 counties in Arkansas; Tunica County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Jan 11, 2020, 1:47 AM CST for 6 counties in Arkansas; Tunica County, Mississippi. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 11, 2020, 1:47 AM CST (07:47 UTC)
Expired
Jan 11, 2020, 2:30 AM CST
In force
43 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Crittenden County, AR, Cross County, AR, Lee County, AR, Mississippi County, AR, Poinsett County, AR, St. Francis County, AR, Tunica County, MS

The radar

The Memphis radar (KNQA), 109 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 11, 2:19 AM CSTTSTM WND DMG1 E Wheatley, AR7 TRACTOR TRAILORS BLOWN OVER ON INTERSTATE 40 BETWEEN MILE MARKERS 222 AND 225 NEAR WHEATLEY.
Jan 11, 2:19 AM CSTTSTM WND DMG1 E Wheatley, ARSEMI BLOWN OVER ON INTERSTATE 40 NEAR MILE MARKER 222 NEAR WHEATLEY. REPORT RELAYED THROUGH AMATEUR RADIO.
Jan 11, 2:30 AM CSTTSTM WND DMG1 Se Wynne, ARWIND DAMAGE SE OF WYNNE, AR. WINDOWS BLOWN OUT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 10, 11:58 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 7.8 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2020-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 346 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2020-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 341 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
346 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
532 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
341 m²/s²
0-3 km storm-relative helicity
385 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

296 
WUUS54 KMEG 110747
SVRMEG
ARC035-037-077-093-111-123-MSC143-110830-
/O.NEW.KMEG.SV.W.0004.200111T0747Z-200111T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
147 AM CST Sat Jan 11 2020

The National Weather Service in Memphis has issued a

* Severe Thunderstorm Warning for...
  Lee County in eastern Arkansas...
  St. Francis County in eastern Arkansas...
  Southern Poinsett County in eastern Arkansas...
  Southwestern Mississippi County in eastern Arkansas...
  Western Crittenden County in eastern Arkansas...
  Cross County in eastern Arkansas...
  Northwestern Tunica County in northwestern Mississippi...

* Until 230 AM CST.

* At 147 AM CST, severe thunderstorms were located along a line
  extending from near Hickory Ridge to near Dobbs Landing, moving
  east at 45 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Forrest City, Wynne, Marianna, Marked Tree, Earle, Harrisburg,
  Hughes, Parkin, Madison, Tyronza, Palestine, Village Creek State
  Park, Cherry Valley, Caldwell, Crawfordsville, Dyess, Colt,
  Wheatley, Widener and Hickory Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 AM CST for eastern
Arkansas...and northwestern Mississippi.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3500 9115 3500 9104 3555 9103 3559 9017
      3473 9049 3470 9105 3473 9105 3474 9110
      3487 9110 3487 9112 3491 9112 3491 9115
TIME...MOT...LOC 0747Z 253DEG 31KT 3548 9102 3479 9130 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

SGW
1 follow-up statement
533 
WWUS54 KMEG 110808
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
208 AM CST Sat Jan 11 2020

ARC035-037-077-093-111-123-MSC143-110830-
/O.CON.KMEG.SV.W.0004.000000T0000Z-200111T0830Z/
Lee AR-St. Francis AR-Poinsett AR-Mississippi AR-Crittenden AR-
Cross AR-Tunica MS-
208 AM CST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CST
FOR LEE...ST. FRANCIS...SOUTHERN POINSETT...SOUTHWESTERN
MISSISSIPPI...WESTERN CRITTENDEN...CROSS AND NORTHWESTERN TUNICA
COUNTIES...

At 208 AM CST, severe thunderstorms were located along a line 
extending from near Harrisburg to near Garret Grove, moving 
northeast at 45 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Forrest City, Wynne, Marianna, Marked Tree, Earle, Harrisburg,
Hughes, Parkin, Madison, Tyronza, Palestine, Village Creek State
Park, Cherry Valley, Caldwell, Crawfordsville, Dyess, Colt, Wheatley,
Widener and Hickory Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 AM CST for eastern
Arkansas...and northwestern Mississippi.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3500 9115 3500 9104 3555 9103 3559 9017
      3473 9049 3470 9105 3473 9105 3474 9110
      3487 9110 3487 9112 3491 9112 3491 9115
TIME...MOT...LOC 0808Z 253DEG 31KT 3553 9082 3484 9110 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

SGW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 10, 11:48 PM CST, 1 hour 59 minutes earlier.

Area forecast discussion, Jan 10, 11:48 PM CST, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1148 PM CST Fri Jan 10 2020

.UPDATE...

Updated to include 06Z aviation discussion below.

&&

.PREV DISCUSSION... /issued 952 PM CST Fri Jan 10 2020/

DISCUSSION...
Current radar imagery shows a line of severe thunderstorms
extending from western Arkansas to west central Texas. Short range
models seem to be in agreement that this line will reach eastern
Arkansas by 2 AM and move eastward across the Mid-South through
tomorrow afternoon. Expect damaging winds ahead of this line with
gusts outside of storms of upwards of 45 kts. Other hazards to
watch out for are flash flooding as well as a few tornadoes. QPF
has decreased but there is still the potential for heavy rainfall
as this line moves through the region...thus the Flash Flood
Watch is still in effect. As for tornado development, mesoanalysis
indicates an impressive shear profile with 0-1km bulk shear of 45
kts and 0-6km bulk shear of 60 kts generally across the Mid-
South. CAPE doesn't seem as impressive, however, mesoanalysis
shows MLCAPE values of 1000 J/Kg over northwest Mississippi in
the pre-storm environment this evening. Will continue to monitor
as the storm progresses.

The only major updates this evening were to bump wind gusts up.
Other than that the forecast seems to be on track.

SGW

&&

.PREV DISCUSSION... /issued 302 PM CST Fri Jan 10 2020/

DISCUSSION...

Skies are cloudy across much of the Mid-South this afternoon with
temperatures in the 60s. A few showers were over extreme northern
and southern sections of the Mid-South at this time.

A cold front extended from northeast Illinois through central
Missouri and into the Texas Panhandle where a surface low has
developed. This low will continue to move east tonight getting
close to the Mississippi River by Saturday morning. The associated
cold front will move across Arkansas tonight. As the front gets
closer showers and thunderstorms will increase in coverage. Some
of the thunderstorms may become severe with damaging winds as the
main threat with tornadoes and large hail also possible. Before
the thunderstorms arrive, windy conditions are expected tonight
and into Saturday morning so a Wind Advisory is in effect. Heavy
rainfall is also possible so a Flash Flood Watch is also in
effect.

The cold front will move through the region on Saturday with more
thunderstorms expected. Severe thunderstorms will be possible
ahead and along the front. Temperatures will start to cool off
once the front passes through. As the cold front moves out of the
region Saturday night, only a few showers are possible across
northeast sections of the Mid-South during the evening hours. High
pressure will start to build into the region by late Saturday
night bringing dry weather and colder air. Temperatures will be
on the chilly side with lows Sunday morning in the low to mid 30s.

Sunday will remain dry and seasonably cool with highs in the upper
40s to upper 50s. A warm front will start to slowly move north
from the Gulf of Mexico starting late Sunday night and continuing
through Tuesday night. As the front moves closer to the Mid-
South, the chance of showers will gradually increase.

By Wednesday, a cold front will start to drop south through the
region bringing showers and thunderstorms to the region. The cold
front will be south of the region by Thursday with rain slowly
ending from north to south. As colder air moves into the region
Thursday and Thursday night, some of the rain may change over to
snow over extreme northern sections of the Mid-South Thursday
night.

By next Friday, southwest flow aloft may bring some moisture into
the region with some scattered showers possible.

ARS

&&

.AVIATION...
06Z TAFs

LLWS will continue to be an issue over the next several hours.
Wind profiler continues to show 180/60kts from KNQA. Surface winds
will remain strong through late tomorrow morning.

A line of strong to severe thunderstorms is expected to push
through all sites over the next 12 hours or so. Approximate
timing has been outlined in TEMPO groups per each site. Expect
winds to reach or exceed 50 kts as the line pushes through. Behind
the line, winds will remain strong and variable as a low pressure
system lifts northeast. Conds should improve to VFR at all sites
near or just after the end of this period.

AC3

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through Saturday morning for Clay-Craighead-
     Crittenden-Cross-Greene-Lee AR-Mississippi-Phillips-
     Poinsett-St. Francis.

     Wind Advisory until noon CST Saturday for Clay-Craighead-
     Crittenden-Cross-Greene-Lee AR-Mississippi-Phillips-
     Poinsett-St. Francis.

MO...Flash Flood Watch through Saturday morning for Dunklin-Pemiscot.

     Wind Advisory until noon CST Saturday for Dunklin-Pemiscot.

MS...Wind Advisory until 6 PM CST Saturday for Alcorn-Benton MS-
     Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
     Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
     Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.

     Flash Flood Watch through Saturday afternoon for Alcorn-Benton
     MS-Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee
     MS-Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
     Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.

TN...Wind Advisory until 6 PM CST Saturday for Benton TN-Carroll-
     Chester-Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-
     Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-Madison-
     McNairy-Obion-Shelby-Tipton-Weakley.

     Flash Flood Watch through Saturday afternoon for Benton TN-
     Carroll-Chester-Crockett-Decatur-Dyer-Fayette-Gibson-
     Hardeman-Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-
     Madison-McNairy-Obion-Shelby-Tipton-Weakley.

&&
Hazardous weather outlook, Jan 10, 5:14 AM CST, 20 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
514 AM CST Fri Jan 10 2020

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-111315-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
514 AM CST Fri Jan 10 2020

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

Chances for rain will increase through the day today. The flooding
potential will then likely increase tonight when rain becomes
heavy. Rainfall amounts will range from 2-3 inches with isolated
higher amounts. Flash flooding and river flooding will be
possible. A Flash Flood Watch has been issued.

Strong to severe storms will be possible tonight for areas along
and west of the Mississippi River. Damaging winds, hail, and
tornadoes are all possible with this event. In addition with
saturated soils already in place, downed trees may be possible
with strong gradient winds that are expected to occur tonight. A
Wind Advisory has been issued.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

An extended period of rainfall is forecast through Saturday.
Rainfall amounts will range from 2-3 inches with isolated higher
amounts. Flash flooding and river flooding will be possible. A
Flash Flood Watch is in effect through Saturday.

Strong to severe storms will be possible Saturday along and east
of the Mississippi River. Damaging winds, hail, and tornadoes are
all possible with this event. In addition with saturated soils
already in place, downed trees may be possible with strong
gradient winds that are expected to occur during that time period.
A Wind Advisory has been issued.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight into Saturday.

KRM

In the hours before

Special weather statement, Jan 11, 1:27 AM CST, 20 minutes before
Special Weather Statement
National Weather Service Memphis TN
127 AM CST Sat Jan 11 2020

ARZ009-018-026-028-MOZ113-115-110815-
Greene AR-Craighead AR-Mississippi AR-Clay AR-Pemiscot MO-Dunklin MO-
127 AM CST Sat Jan 11 2020

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 215 AM CST
FOR...

Eastern Greene County in eastern Arkansas...
Northeastern Craighead County in eastern Arkansas...
Northwestern Mississippi County in eastern Arkansas...
Eastern Clay County in eastern Arkansas...
Western Pemiscot County in southeastern Missouri...
Dunklin County in southeastern Missouri...

At 126 AM CST...strong thunderstorms producing winds at least 40 mph
was located along a line extending from Campbell to near Bay.
Movement was northeast at 45 mph.

People in eastern Greene...northeastern Craighead...northwestern
Mississippi...eastern Clay...western Pemiscot and Dunklin Counties
should monitor this storm closely.

LAT...LON 3641 8996 3640 8997 3639 8997 3639 8975
      3643 8974 3643 8973 3641 8969 3641 8968
      3575 8999 3578 9062 3650 9013 3650 8996
TIME...MOT...LOC 0726Z 242DEG 32KT 3650 9008 3580 9057

SGW

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 9:25 PM CSTRiver Flood AdvisoryMEGLee, Phillips18 days
Jan 11, 12:00 AM CSTSevere Thunderstorm WarningMEGClay, Craighead, Greene60 min
Jan 11, 12:47 AM CSTSevere Thunderstorm WarningMEGClay, Craighead, Greene, Mississippi43 min
Jan 11, 1:27 AM CSTSpecial Weather StatementMEGMississippi48 min
Jan 11, 1:43 AM CSTAreal Flood AdvisoryMEGCraighead, Greene2 hr
Jan 11, 1:52 AM CSTSevere Thunderstorm WarningMEGClay, Craighead, Mississippi38 min
Jan 11, 2:22 AM CSTFlash Flood WarningMEGCraighead3 hr
Jan 11, 2:23 AM CSTSevere Thunderstorm WarningMEGCrittenden, Cross, Lee, Mississippi, Poinsett, St. Francis52 min
Jan 11, 2:26 AM CSTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett49 min
Jan 11, 3:06 AM CSTSevere Thunderstorm WarningMEGCrittenden, Cross, St. Francis39 min
Jan 11, 3:16 AM CSTSevere Thunderstorm WarningMEGLee, Phillips, St. Francis44 min
Jan 11, 3:16 AM CSTSevere Thunderstorm WarningMEGMississippi44 min
Jan 11, 3:23 AM CSTSevere Thunderstorm WarningMEGMississippi52 min
Jan 11, 3:32 AM CSTSevere Thunderstorm WarningMEGPhillips43 min
Jan 11, 3:36 AM CSTSevere Thunderstorm WarningMEGCrittenden, Mississippi39 min
Jan 11, 3:45 AM CSTSevere Thunderstorm WarningMEGCrittenden, Lee, St. Francis45 min
Jan 11, 3:46 AM CSTAreal Flood AdvisoryMEGCrittenden, Cross, Poinsett, St. Francis119 min
Jan 11, 3:54 AM CSTSevere Thunderstorm WarningMEGMississippi51 min
Jan 11, 4:04 AM CSTSevere Thunderstorm WarningMEGPhillips41 min
Jan 11, 4:09 AM CSTSevere Thunderstorm WarningMEGCrittenden, St. Francis51 min
Jan 11, 4:16 AM CSTSevere Thunderstorm WarningMEGLee44 min
Jan 11, 4:22 AM CSTSevere Thunderstorm WarningMEGCoahoma, Panola, Quitman, Tallahatchie, Yalobusha38 min
Jan 11, 4:29 AM CSTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 1 more46 min
Jan 11, 4:40 AM CSTSevere Thunderstorm WarningMEGDeSoto, Marshall, Tate, Tunica50 min
Jan 11, 4:45 AM CSTTornado WarningMEGDeSoto, Tate20 min
Jan 11, 4:55 AM CSTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Marshall, Panola, Tallahatchie, Tate and 2 more50 min
Jan 11, 4:55 AM CSTSevere Thunderstorm WarningMEGDeSoto50 min
Jan 11, 5:01 AM CSTTornado WarningMEGDeSoto, Marshall29 min
Jan 11, 5:13 AM CSTTornado WarningMEGBenton, Lafayette, Marshall, Panola, Tate27 min
Jan 11, 5:19 AM CSTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Marshall, Panola, Pontotoc, Union and 1 more41 min
Jan 11, 5:21 AM CSTSevere Thunderstorm WarningMEGBenton, Marshall39 min
Jan 11, 5:34 AM CSTSevere Thunderstorm WarningMEGLafayette, Panola, Quitman, Tate5 min
Jan 11, 5:37 AM CSTSevere Thunderstorm WarningMEGBenton, Marshall, Tippah, Union38 min
Jan 11, 5:52 AM CSTAreal Flood AdvisoryMEGLafayette113 min
Jan 11, 5:57 AM CSTSevere Thunderstorm WarningMEGBenton, Calhoun, Chickasaw, Lafayette, Lee, Marshall and 4 more48 min
Jan 11, 6:09 AM CSTSevere Thunderstorm WarningMEGAlcorn, Benton, Prentiss, Tippah51 min
Jan 11, 6:37 AM CSTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc, Prentiss and 2 more38 min
Jan 11, 6:56 AM CSTTornado WarningMEGLee, Prentiss, Tishomingo22 min
Jan 11, 6:59 AM CSTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tishomingo46 min
Jan 11, 7:05 AM CSTTornado WarningMEGAlcorn, Prentiss, Tishomingo40 min
Jan 11, 7:08 AM CSTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo52 min
Jan 11, 7:40 AM CSTSevere Thunderstorm WarningMEGItawamba, Lee, Monroe50 min
Jan 11, 7:43 AM CSTAreal Flood AdvisoryMEGBenton, Lafayette, Marshall, Panola, Tallahatchie, Yalobusha2 hr
Jan 11, 9:01 AM CSTSpecial Weather StatementMEGMonroe44 min
Jan 11, 9:17 AM CSTFlash Flood WarningMEGCalhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 1 more4 hr
Jan 11, 9:47 AM CSTSpecial Weather StatementMEGMonroe28 min
Jan 11, 10:03 AM CSTSevere Thunderstorm WarningMEGMonroe42 min
Jan 11, 11:47 AM CSTRiver Flood AdvisoryMEGItawamba3 hr
Jan 11, 11:51 AM CSTRiver Flood WarningMEGTate, Tunica14 hr
Jan 11, 11:51 AM CSTRiver Flood WarningMEGLafayette, Marshall, Union23 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2020Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.